# SDR AALA201504109018

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512801
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 822 EN-ROUTE.  AISLE EXIT LIGHTS & CALL LIGHTS FLASH CONTINUOUSLY.  R & R RT EMERGENCY EXIT HATCH OVERWING LIGHT ASSEMBLY.
